American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R27) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Enric Nart. Local computation of differents and discriminants. Math. Comp. 83 (2014) 1513-1534.
Abstract, references, and article information   
View Article: PDF

[2] Lajos Hajdu and Volker Ziegler. Distinct unit generated totally complex quartic fields. Math. Comp. 83 (2014) 1495-1512.
Abstract, references, and article information   
View Article: PDF

[3] J. Beers, D. Henshaw, C. K. McCall, S. B. Mulay and M. Spindler. Corrigenda and addenda to ``Fundamentality of a cubic unit $u$ for $\mathbb{Z}[u]$''. Math. Comp. 81 (2012) 2383-2387.
Abstract, references, and article information   
View Article: PDF

[4] Ki-ichiro Hashimoto and Akinari Hoshi. Families of cyclic polynomials obtained from geometric generalization of Gaussian period relations. Math. Comp. 74 (2005) 1519-1530. MR 2137015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. Bley. Computation of Stark-Tamagawa units. Math. Comp. 72 (2003) 1963-1974. MR 1986815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marc Conrad and Daniel R. Replogle. Nontrivial Galois module structure of cyclotomic fields. Math. Comp. 72 (2003) 891-899. MR 1954973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tsuyoshi Itoh. A computation of minimal polynomials of special values of Siegel modular functions. Math. Comp. 72 (2003) 969-973. MR 1954979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Takashi Fukuda and Keiichi Komatsu. On Iwasawa $\lambda_3$-invariants of cyclic cubic fields of prime conductor. Math. Comp. 70 (2001) 1707-1712. MR 1836928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. Scheidler and A. Stein. Voronoi's algorithm in purely cubic congruence function fields of unit rank 1. Math. Comp. 69 (2000) 1245-1266. MR 1653974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] T. Fukuda and K. Komatsu. On a unit group generated by special values of Siegel modular functions. Math. Comp. 69 (2000) 1207-1212. MR 1651753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Johannes Buchmann and Friedrich Eisenbrand. On factor refinement in number fields. Math. Comp. 68 (1999) 345-350. MR 1613766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. Niklasch and N. P. Smart. Exceptional units in a family of quartic number fields. Math. Comp. 67 (1998) 759-772. MR 1464147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Pohst and K. Wildanger. Tables of unit groups and class groups of quintic fields and a regulator bound. Math. Comp. 67 (1998) 361-367. MR 1451326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Takashi Fukuda. Cyclotomic units and Greenberg's conjecture for real quadratic fields. Math. Comp. 65 (1996) 1339-1348. MR 1344612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hisao Taya. Computation of $\mathbb{Z}_3$-invariants of real quadratic fields. Math. Comp. 65 (1996) 779-784. MR 1333326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Brigitte Adam. Vorono\u\i-algorithm expansion of two families with period length going to infinity . Math. Comp. 64 (1995) 1687-1704. MR 1308446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Guoqiang Ge. Recognizing units in number fields . Math. Comp. 63 (1994) 377-387. MR 1242057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. Buchmann, M. Pohst and J. Graf von Schmettow. On unit groups and class groups of quartic fields of signature $(2,1)$ . Math. Comp. 62 (1994) 387-390. MR 1208837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] D. H. Lehmer and Emma Lehmer. The Lehmer project . Math. Comp. 61 (1993) 313-317. MR 1189521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Andrew J. Lazarus. Cyclotomy and delta units . Math. Comp. 61 (1993) 295-305. MR 1189520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Pohst and J. Graf von Schmettow. On the computation of unit groups and class groups of totally complex quartic fields . Math. Comp. 60 (1993) 793-800. MR 1164125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. J. Stroeker. Improvement of Nakamula's upper bound for the absolute discriminant of a sextic number field with two real conjugates . Math. Comp. 59 (1992) 203-211. MR 1134739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ilaria Del Corso. Factorization of prime ideal extensions in number rings . Math. Comp. 58 (1992) 849-853. MR 1122062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Stanislav Jakubec, Juraj Kostra and Karol Nemoga. On the existence of an integral normal basis generated by a unit in prime extensions of rational numbers . Math. Comp. 56 (1991) 809-815. MR 1068814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Erich Kaltofen and Heinrich Rolletschek. Computing greatest common divisors and factorizations in quadratic number fields . Math. Comp. 53 (1989) 697-720. MR 982367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Buchmann, M. Pohst and J. von Schmettow. On the computation of unit groups and class groups of totally real quartic fields . Math. Comp. 53 (1989) 387-397. MR 970698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Johannes Buchmann and Attila Pethő. Computation of independent units in number fields by Dirichlet's method . Math. Comp. 52 (1989) 149--159, S1--S14. MR 971408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Johannes Buchmann and H. C. Williams. On the infrastructure of the principal ideal class of an algebraic number field of unit rank one . Math. Comp. 50 (1988) 569-579. MR 929554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] René Schoof and Lawrence C. Washington. Quintic polynomials and real cyclotomic fields with large class numbers . Math. Comp. 50 (1988) 543-556. MR 929552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Emma Lehmer. Connection between Gaussian periods and cyclic units . Math. Comp. 50 (1988) 535-541. MR 929551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia